# SDR DALA2024021201962

- Difficulty date: February 10, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 92,803 hours, 43,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 673 MAIN CABIN STA 1030 RH SIDE SKATE ANGLE CORRODED. DOT 39-003. CORRECTIVE ACTION: REMOVED CORROSION FROM R/H SKATE ANGLE MAIN CABIN STA 996 TO STA 1040, REMAINING IS FOUND OUT OF LIMITS IAW B-757-200 SRM. ACCOMPLISHED REPAIR TO DISCREPANT AREA IAW B-757-200 SRM. (0195056)
